×

zbMATH — the first resource for mathematics

On statistically convergent sequences of real numbers. (English) Zbl 0437.40003

MSC:
40A05 Convergence and divergence of series and sequences
60F99 Limit theorems in probability theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] FAST H.: Sur la convergence statistique. Coll. Math., 2, 1951, 241-244. · Zbl 0044.33605 · eudml:209960
[2] KOLODZIEJ W.: Wybrane rozdzialy analizy matematycznej. PWN, Warszawa 1970.
[3] NEUBRUNN T., SMÍTAL J., ŠALÁT, T: On the structure of the space M(0,1). Rev. Roumaine Math. pures et appl., 13, 1968, 377-386. · Zbl 0174.43903
[4] PETERSEN G. M.: Regular Matrix Transformations. McGraw-Hill, New York-Toronto-Sydney 1966. · Zbl 0159.35401
[5] SCHOENBERG I. J.: The integrability of certain functions and related summability methods. Amer. Math. Monthly, 66, 1959, 361-375. · Zbl 0089.04002 · doi:10.2307/2308747
[6] SIKORSKI R.: Funkcje rzeczywiste I. PWN, Warszawa 1958. · Zbl 0093.05603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.